On generalized a-Browder's theorem

Pietro Aiena, Len Miller, Pietro Aiena

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)


We characterize the bounded linear operators T satisfying generalized a-Browder's theorem, or generalized a-Weyl's theorem, by means of localized SVEP, as well as by means of the quasi-nilpotent part H₀(λI - T) as λ belongs to certain sets of ℂ. In the last part we give a general framework in which generalized a-Weyl's theorem follows for several classes of operators.
Original languageEnglish
Pages (from-to)285-300
Number of pages16
JournalStudia Mathematica
Publication statusPublished - 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'On generalized a-Browder's theorem'. Together they form a unique fingerprint.

Cite this